# SDR CALA2021102501962

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 64,975 hours, 22,276 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, D

## Discrepancy

ON AFTER T/O CHKLST WENT TO OFF POS OF GEAR HNDL AND NOSE DOOR I MM OPENED AND NOSE GEAR DROPPED JACKED PLANE, SWUNG NOSE GEAR 12 TIMES PER AMM 32-33-00-710-801 TO HUB SERVICE TO MONITOR. WITH NO RETRACTION OR EXTENSION FAULTS NOTED. GEAR RETRACTED AND DROPPED IN THE ALLOTED TIMES. DOOR FIT AND FARE WAS SMOOTH AS WELL. WE ALSO VISUALLY INSP LOCK ACTUATOR WITH NO FAULTS NOTED. CONTACTED TOMC (BILL M) WAS ADVICED PLANE WILL BE ROUTED FOR HUB ADD EMP:94388
